# SDR CALA2017121904540

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 143N660311
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER AFT CORNER BRACKET IS CRACKED. REMOVED AND REPLACED BRACKET AT FWD CARGO DOOR UPPER AFT CORNER IAW SRM 51-40-02 AND SRM 51-40-04 TR I/D 16-36 6 DUE DATE 09MAR18.
